Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

From rational billiards to dynamics on moduli spaces


Author: Alex Wright
Journal: Bull. Amer. Math. Soc. 53 (2016), 41-56
MSC (2010): Primary 22E60, 15A57, 17B20, 58C35
DOI: https://doi.org/10.1090/bull/1513
Published electronically: September 8, 2015
MathSciNet review: 3403080
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This short expository note gives an elementary introduction to the study of dynamics on certain moduli spaces and, in particular, the recent breakthrough result of Eskin, Mirzakhani, and Mohammadi. We also discuss the context and applications of this result, and its connections to other areas of mathematics, such as algebraic geometry, Teichmüller theory, and ergodic theory on homogeneous spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2010): 22E60, 15A57, 17B20, 58C35

Retrieve articles in all journals with MSC (2010): 22E60, 15A57, 17B20, 58C35


Additional Information

Alex Wright
Affiliation: Department of Mathematics, University of Chicago, Chicago, Illinois
Email: alexmurraywright@gmail.com

DOI: https://doi.org/10.1090/bull/1513
Received by editor(s): May 8, 2015
Published electronically: September 8, 2015
Article copyright: © Copyright 2015 American Mathematical Society